# SDR SWIA971720

- Difficulty date: March 1, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N215SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120281
- Aircraft time: 17,777 hours, 24,399 cycles
- Engine: Pwa PW118B
- System (JASC): 2722 · Rudder Actuator
- Part: Actuator
- Condition: Failed
- Location: Rudder Trim
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

WHILE DESCENDING INTO SUN LOST RUDDER TRIM CONTROL.  RETURNED TO SLC.  THIRTY MINUTES LATER, DESCENDING INTO SLC, TRIM CONTROL REGAINED.  REPLACED RUDDER TRIM ACTUATOR IAW MM 272302 AND 272000, OPS CHECKS GOOD ON GROUND.  (P/N 5298) (S/N 334) ON.
